# SDR 070139

- Difficulty date: July 9, 2007
- Submitted: July 12, 2007
- Operation: Air carrier
- Aircraft: N949MA
- Make and model: Doug DC-9-87
- Aircraft serial: 49779
- System (JASC): 3510 · Crew Oxygen System
- Part: Line
- Part number: 4714037517
- Condition: Leaking
- Location: Oxygen Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

APPROXIMATELY ONE HOUR INTO CRUISE FLIGHT COCKPIT OXYGEN BOTTLE STARTED LEAKING.  DESCENDED TO FLIGHT LEVEL 250 AND SHUT OXYGEN VALVE PER MAINTENANCE CONTROL.  LEAK CONTINUED UNTIL APPROXIMATELY 5000 FEET.  ON CALL MAINTENANCE REMOVED AND REPLACED THE OXYGEN DISCHARGE LINE IAW MM 35-10-01.  NO LEAKS NOTED.  AIRCRAFT RETURNED TO SERVICE.
